By Topic

State estimation for Markovian jump systems with time-varying delay and partial information on transition probabilities [Brief Paper]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Zhang, Y. ; Sch. of Inf. Sci. & Eng., Central South Univ., Changsha, China ; He, Y. ; Wu, M. ; Zhang, J.

This study investigates the state estimation problem for a class of continuous-time Markovian jump systems (MJSs) with time-varying delay and partial information on transition probabilities. The novel sufficient conditions are established to guarantee the mean square stability of MJSs via introducing the free-connection weighting matrices. As a result, the state estimators are designed to estimate original systems through available output measurement. Finally, numerical examples and simulations are given to illustrate the effectiveness and the merits of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 16 )